A problem with the abortion pillBy anonymous on 10/08/2011
I'm 37, I took abortion pills on May 13,2011 one orally and next 24 hours inserted three in my vagina.
I had heavy bleeding for one hour, not too bad. I have been spoting ever since I took the Pills.
On July 3,2011. I was bleeding heavy. I soaked four pads every hour for three hours, then blood reduce. I though that was the end of it but spotting continued, then July 21, while I was in Manhattan in sephora store, I felt heavy flow of blood coming down, I had blood on my legs, I ran in the restroom, I sat on the toilet bowl for almost two hours with heavy blod clots and blood coming out, I was very scared.
I called an ambulance and I went to the ER. I lost so much blood that I started feeling dizzy. The nurse gave me put up a drip, and I felt much better.
After three hours, I had a huge blood clot coming out of me, the size of a lemon. I was observed for 8 hours, and when the blood stopped they sent me home.
Dr said I must of had some part of the fetus still inside of meOr the pill took a long time to expel the fetus,and decided to work now. It has been almost three months, I still bleed, but not that much.
Today is August 2,2011, I'm still bleeding on/off every three hours. I'm praying that my cycle goes back to normal and my life returns back to normal. I know most people had good experience with the pill, but for me it almost cost me my life. The abortion pill almost kill me. I would not recomend it. I have been wearing maxi pads, panti-liners, ever since I took the pill. I hope God forgives me and restore my life and my cycle. Best thing to do is to prevent pregnancy.